# SDR UIEA2011080100412

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 37,990 hours, 5,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 21 LT SIDE AISLE, CEILING.  RELAMPED EMERGENCY CEILING LIGHT LIGHT AISLE, ROW 21.  REF AMM 33-51-07. OPS CHECKED NORMAL.
